Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have yellow discharge, itching, burning, sore nipples, blue veins on chest, back pain, gassy. What is going on?

I missed my period for march
while it was about 3 days late at the time'i noticed
alot of white/yellowish discharge and the shortly after my nipples got
very sore for about a week and had some itching and burning,i went to doc at 5 days late for a test and it
was negative,i was told to come back in if my next cycle didnt come on.
my sore nipples went away and so did the itching/burning,But few day later
i had some very blue veins appear on my breasts and they have stayed there.
i have contunied to see blue veins on my chest and now some criss crossing from my breasts to my shoulder
as time has gone on, i have also had them become very visiable on my wrist going up my arms,atop of my hands and on my legs and ones that look like lightning almost going up both sides of my hip bones
Well my cycle for this month isnt due till the 23rd but i started to bleed
on the 11th but it want normal,it wasnt enough to wear a tampon or pad! It started out redish pink
the sometimes was just pink,then would stop for hours and come back,i noticed some brown blood aswell
It has continued to be light and come and go for hours,it stopped for almost a day,say it once then no more,then today it came back for a bit,but still very light,brown at times,I have also been very gassy! I've never been gassy while on a cycle and also never missed one nor had one come early. Not on any birth control,very sexually active with my fiance and we use the pull out method.
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Although you have been quite elaborate in your query, you have forgotten to mention your age, and if you are on any medications whatsoever. I shall assume that you are not on any medications (which by the way can cause a presentation similar to yours, depending on which medication it is); but your age would have helped in ruling this out to be pre-menopausal symptoms.

Moving forward from there, a pinkish discharge is either seen during the beginning or end of a normal period experienced by a woman in her reproductive age, but can be commonly seen in pre-menopausal woman. The only other time a pinkish discharge is seen is in the presence of an infection.

Now coming to the prominent veins all over your body, these get prominent with age, along with the added effect of the thinning of our skin. But, if you are fit and not overweight, the prominent veins should be nothing to worry about.

I would also like to add that certain medications (especially oral contraceptives can cause thinning of blood, which can also result in such a presentation.), but as you mentioned not using any form of birth control this can be ruled out. The withdrawal method used by you is only 50 % effective; I would advise you to add another method of contraception as well, unless you are willing to extend your family.

Smoking is another cause. There are various other medical conditions that can cause such a presentation, so if you have not lost weight recently or cannot relate to any of the above mentioned causes, then you should report to a doctor just to be safe.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, it appears to be the infection of the breast, causing purulant discharge, and inflamation signs.
I to my patients with such symptoms prescribe a combination of ofloxacin ornidazole, protiolytics, and anti inflamatories.
Thank you.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor